# SDR DALA2021042002313

- Difficulty date: April 18, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Corroded
- Location: Eng Drag Angle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 A.A (AD) : GOUGES ON HEADS AND CORROSION ON BOLTS # 3 AND 8 OF LH ENG DRAG FTG IN REF TASK. CORRECTIVE ACTION: SUMMARY OF NRC 00416: DAMAGED BOLTS # 3 AND #8 WERE REPLACED WITH NEW BOLTS PER AMDS. (1785603)
